# SDR AALA20072015

- Difficulty date: October 23, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Valve
- Condition: Leaking
- Location: Rt Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DFW  INFLIGHT T417/23OCT - ON SLAT EXTENSION RIGHT HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED.  LOST RIGHT HYDRAULIC QUANTITY.  MANUALLY EXTENDED GEAR.  LANDED DFW WITHOUT INCIDENT.  FOUND RESIDUE FROM RIGHT SPOILER SHUTOFF VALVE.  REPLACED RIGHT SPOILER SHUTOFF VALVE AND SERVICED HYDRAULIC SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.
